# SDR DL76G070532

- Difficulty date: January 15, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 31,469 hours, 4,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE RS AFT OF AFT PIT DOOR CUTOUT LWR SKIN SECTION STA 1350 STR 31R TO STR 27R SKIN HAS AREAS OF GOUGING.  COMPLIED WITH INSTRUCTIONS OF ERA 459507-14 TIME LIMITED REPAIR.
